Infinite radial solutions for the fractional Kirchhoff equation

  • Lijuan ChenEmail author
  • Caisheng Chen
  • Hongwei Yang
  • Hongxue Song
Original Paper


In this article, we are concerned with infinite radial solutions for the fractional Kirchhoff equation
$$\begin{aligned} M\left( \iint _{{\mathbb {R}}^{2N}}\frac{|u(x)-u(y)|^{p}}{|x-y|^{N+sp}}dxdy\right) (-\triangle )^{s}_{p}u+|u|^{p-2}u=f(u), \quad x\in {\mathbb {R}}^{N} \end{aligned}$$
where \(s\in (0,1)\) and \(f\in C({\mathbb {R}},{\mathbb {R}}^{+})\) without assuming the Ambrosetti–Rabinowitz condition. We obtain that the above equation has infinitely many radial solutions by variational methods under certain conditions.


Fractional Kirchhoff equation Variational methods Symmetric mountain pass lemma 

Mathematics Subject Classification

35R11 35A15 35J60 



  1. 1.
    Alves, C.O., Correa, F.J.S.A., Ma, T.F.: Positive solutions for a quasilinear elliptic equation of Kirchhoff type. Comput. Math. Appl. 49(1), 85–93 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Autuori, G., Pucci, P.: Elliptic problems involving the fractional Laplacian in \({{\mathbb{R}}}^{N}\). J. Differ. Equ. 255, 2340–2362 (2013)CrossRefzbMATHGoogle Scholar
  3. 3.
    Chen, C.Y., Kuo, Y.C., Wu, T.F.: The Nehari manifold for a Kirchhoff type problem involving signchanging weight functions. J. Differ. Equ. 250, 1876–1908 (2011)CrossRefzbMATHGoogle Scholar
  4. 4.
    Chen, S.J., Li, L.: Multiple solutions for the nonhomogeneous Kirchhoff equation on \(R^{ N}\). Nonlinear Anal. Real World Appl. 14, 1477–1486 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Colasuonno, F., Pucci, P.: Multiplicity of solutions for p(x)-polyharmonic elliptic Kirchhoff equations. Nonlinear Anal. 74, 5962–5974 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Dipierro, S., Palatucci, G., Valdinoci, E.: Existence and symmetry results for a \(\text{ Schr }\ddot{o}\text{ dinger }\) type problem involving the fractional Laplacian. Matematiche (Catania) 68, 201–216 (2013)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Felmer, P., Quaas, A., Tan, J.: Positive solutions of the nonlinear \(\text{ Schr }\ddot{o}\text{ dinger }\) equation with the fractional Laplacian. Proc. R. Soc. Edinburgh Sect. A 142, 1237–1262 (2012)CrossRefzbMATHGoogle Scholar
  8. 8.
    Figueiredo, G.M.: Existence of a positive solution for a Kirchhoff problem type with critical growth via truncation argument. J. Math. Anal. Appl. 401, 706–713 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Frank, R.L., Lenzmann, E.: Uniqueness and nondegeneracy of ground states for \((-\triangle )^{s}q+q-q^{\alpha +1} = 0\) in \({\mathbb{R}}\). Acta Math. 210, 261–318 (2013)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Franzina, G., Palatucci, G.: Fractional p-eigenvalues. Riv. Mat. Univ. Parma 5, 315–328 (2014)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Gou, T.X., Sun, H.R.: Solutions of nonlinear \(\text{ Schr }\ddot{o}\text{ dinger }\) equation with fractional Laplacian without the AmbrosettiCRabinowitz condition. Appl. Math. Comput. 257, 409–416 (2015)MathSciNetGoogle Scholar
  12. 12.
    Iannizzotto, A., Liu, S., Perera, K., Squassina, M.: Existence results for fractional p-Laplacian problems via Morse theory. Adv. Calc. Var.
  13. 13.
    Iannizzotto, A., Squassina, M.: Weyl-type laws for fractional p-eigenvalue problems. Asymptot. Anal. 88, 233–245 (2014)MathSciNetzbMATHGoogle Scholar
  14. 14.
    Kirchhoff, G.: Mechanik. Teeubner, Leipzig (1883)zbMATHGoogle Scholar
  15. 15.
    Li, Y., Li, F., Shi, J.: Existence of a positive solution to Kirchhoff type problems without compactness conditions. J. Differ. Equ. 253, 2285–2294 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Lindgren, E., Lindqvist, P.: Fractional eigenvalues. Calc. Var. Partial Differ. Equ. 49, 795–826 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Lions, P.L.: \(\text{ Sym }\acute{e}\text{ trie }\) et \(\text{ compacit }\acute{e}\) dans les espaces de Sobolev. J. Funct. Anal. 49, 315–334 (1982)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Nezza, E.D., Palatucci, G., Valdinoci, E.: Hitchhikers guide to the fractional Sobolev spaces. Bull. Sci. Math. 136, 521–573 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Rabinowitz, P.H.: Minimax methods in critical point theory with applications to differential equations. CBMS Reg. Conf. Ser. in Math., vol. 65. Amer. Math. Soc., Providence (1986)CrossRefGoogle Scholar
  20. 20.
    Secchi, S.: Ground state solution for nonlinear fractional \(\text{ Schr }\ddot{o}\text{ dinger }\) equations in \({\mathbb{R}}^{N}\). J. Math. Phys. 54, 031501. 17 (2013)CrossRefzbMATHGoogle Scholar
  21. 21.
    Yang, R.: Optimal regularity and nondegeneracy of a free boundary problem related to the fractional Laplacian. Arch. Ration. Mech. Anal. 208, 693–723 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Yuan, Y., Chen, C.S., Yang, H.W.: Existence of positive solutions for a \(\text{ Schr }\ddot{o}\text{ inger }\)-Poisson system with bounded potential and weighted functions in \({\mathbb{R}}^3\). Bound. Value Probl., Paper No. 151, p. 17 (2017)Google Scholar

Copyright information

© The Royal Academy of Sciences, Madrid 2019

Authors and Affiliations

  1. 1.College of ScienceHohai UniversityNanjingPeople’s Republic of China
  2. 2.Yancheng Institute of TechnologyYanchengPeople’s Republic of China
  3. 3.Shan Dong University of Science and TechnologyQingdaoPeople’s Republic of China
  4. 4.Nanjing University of Posts and TelecommunicationsNanjingPeople’s Republic of China

Personalised recommendations